It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14Showing 1 - 20 of 284 for being on the pill for a long time. (0.511 seconds)


... i have been on the pill for 4 years. i just want to know if this is bad. can being on the pill for a long period of time ruin your fertility or cause problems. im not sure if i should go off it for a few months then go back on it. ... (3 replies)
... much more extreme cramping than usual. My gyno told me that these were just "effects from being on the pill for an extended time." Her words. I've been on it for 11 years, since I was 16. ... (17 replies)
... thank you so much for your reply. i finish my last packet next week so ill stop taking it then. its funny though, i hear so many women say they get a low sex drive from taking the pill. im the complete opposite, i want sex all the time. my boyfriend thinks im crazy. ... (3 replies)

... I don't know about fertility problems after the pill as I've never tried to get pregnant after going off it. However, I can tell you that being on the pill long term can cause hormonal imbalances later on down the road. ... (3 replies)
... Thanks for the reply! ... (10 replies)
... GYN the BCPs today there is no need to take a break off of them. I have been on mine for 17 years, but different brands. ... (10 replies)
... well I was on the pill for a long time and when I was 30 I had to get off of it because I got a blood clot in my leg. I woke up one morning and my calf had a tender spot and it was pink and warm. If I touched it, it felt like I was pressing a black and blue mark. ... (10 replies)
... Missing one pill doesn't tend to cause pregnancy, especially when you've been on the pill for a long time. Taking the plan B was overkill in my opinion because when you're already on the pill, you're already getting too many hormones as it is. ... (2 replies)
... Sounds like a difficult situation... ... (9 replies)
... Sorry to hear that your wife is going through such a difficult time. ... (2 replies)
... When I quit the pill, I did had increased cramps and backaches, as well as daily headaches, some acne breakouts on my back, and major hot flashes. ... (1 replies)
... I was on the pill due to ovarian cysts when I was 13 years old....I stayed on them until I was 22 years old. I had a DVT blood clot December 2002 due to being on the pill for so long. However, I had no clue that I even had a clot. ... (10 replies)
... I was on the pill for a year, but recently quit taking it to ttc. I have been on the pill before but only for a few months and got prego right away when stopping them. I thought it may take longer to get prego being on the pill longer than last time. ... (13 replies)
... This would probably be classified as breakthrough bleeding. After being on the pill for as long as you have been, this may be a signal that it is time to change pills. I would definately give my drs office a call and see what they have to say. I know a lot of women who have to change pills once a year or so. ... (2 replies)
... My story is, I am 31 years old and recently went off the pill about 5 mos. ago. I was on OrthoTricyclen, Mircette, Yasmin and Orthotricyclen Lo over the past 9 years. Therefore, I was on the pill for approx. 9 years. ... (1 replies)
... Should I take it for another week just to be safe? ... (2 replies)
... I can't help you with your pregnancy question cause that was never a goal of mine. However I can tell you that your lack of libido is definitely a side effect from being on the pill. The longer you are on the pill, the harder it is to get it back. ... (3 replies)
... acne basically disappeared with bcp. This last time i was on Yaz for 2 yrs, fatigue being the biggest side effect.. I wasn't seeing anyone so i can't vouch for the low libido. I know years ago when i was on Lo Ovral, i had a sex drive. . ... (9 replies)
... I had terribly oily skin, acne, greasy hair, etc.. for months. My stomach got upset easily for the first 2months off the pill. I couldn't wear my contacts for several weeks at a time because they would blur or my eyes would get dry and they'd become painful. ... (9 replies)
A little concerned
May 19, 2009
... and we had sex for the first time last weekend. Ive been on birth control for about 2 weeks a couple days now. The first time I had sex, i was on the pill for a week and 2 days. I didnt wanna have sex till i was on the pill and condoms just hurt when we tried to do it. ... (1 replies)


Associated Tags: birth control pill, low libido, pregnancy, unprotected sex

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14

All times are GMT -7. The time now is 01:35 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!